# SDR USAA970266

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 30,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1.2 INCH CRACK NR 1 PYLON INBOARD SKIN AT ACCESS PANEL 5724L.  INSTALLED DOUBLER PER REPAIR DOCUMENT TRM 54-40-04L.  (M)
